5 doctors weighed in:

I am taking Adderall (dextroamphetamine and racemic amphetamine) (5mg) and celexa (20mg). Having trouble climaxing, tired/ unfocused still. ?

5 doctors weighed in
Dr. Patricio Gargollo
Pediatrics - Urology
3 doctors agree

In brief: Talk to your doctor

Difficulty climaxing is a side effect of both of those medications.

In brief: Talk to your doctor

Difficulty climaxing is a side effect of both of those medications.
Dr. Patricio Gargollo
Dr. Patricio Gargollo
Thank
1 comment
Dr. Patricio Gargollo
You really need to sit down and talk to your doctor about this. Sometimes a dose change will help
Dr. Alan Ali
Psychiatry

In brief: Celexa/Adderall

Potency side-effects most likely due to celexa.
Recommend talking to your doc. About switching to antidepressant of different group. We use wellbutrin (bupropion) with stimulants to boost the stimulant & help with adhd & depression. Wellbutrin (bupropion) has no sexual side-effects.

In brief: Celexa/Adderall

Potency side-effects most likely due to celexa.
Recommend talking to your doc. About switching to antidepressant of different group. We use wellbutrin (bupropion) with stimulants to boost the stimulant & help with adhd & depression. Wellbutrin (bupropion) has no sexual side-effects.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors